DEPUY ORTHOPAEDICS, INC. 1818910 SROM*STM ST,36+8L NK,24X19X175; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Back to Search Results |
| Catalog Number |
523424 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Death (1802); Pain (1994); Discomfort (2330); Test Result (2695)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: s-rom m head 36mm +9 hip femoral head; pinnacle mtl ins neut36idx58od hip acetabular liner; unknown hip acetabular cup; srom*stm st,36+8l nk, 24x19x175 hip femoral stem; unknown hip proximal femoral sleeve.
Event or Problem Description
Litigation alleges patient experienced severe pain, discomfort, popping, and difficulty ambulating.Update in addition to what were previously alleged, ppf alleges elevated metal ions.Ppf also reports that the patient is deceased, but does not indicate that this was at all product related, nor provides a date of death.Doi: (b)(6) 2005 - dor: none reported (right hip).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.